Invariant solutions to the Strominger system on complex Lie groups and their quotients

Teng Fei Shing-Tung Yau

Mathematical Physics mathscidoc:1912.43553

Communications in Mathematical Physics, 338, (3), 1183-1195, 2015.9
Using canonical 1-parameter family of Hermitian connections on the tangent bundle, we provide invariant solutions to the Strominger system on certain complex Lie groups and their quotients. Both flat and non-flat cases are discussed in detail. This paper answers a question proposed by Andreas and Garcia-Fernandez in Comm Math Phys 332(3):13811383, 2014.
No keywords uploaded!
[ Download ] [ 2019-12-24 20:40:17 uploaded by yaust ] [ 479 downloads ] [ 0 comments ]
@inproceedings{teng2015invariant,
  title={Invariant solutions to the Strominger system on complex Lie groups and their quotients},
  author={Teng Fei, and Shing-Tung Yau},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224204017357710117},
  booktitle={Communications in Mathematical Physics},
  volume={338},
  number={3},
  pages={1183-1195},
  year={2015},
}
Teng Fei, and Shing-Tung Yau. Invariant solutions to the Strominger system on complex Lie groups and their quotients. 2015. Vol. 338. In Communications in Mathematical Physics. pp.1183-1195. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224204017357710117.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved